# SDR SWIA201332587

- Difficulty date: January 15, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 25,910 hours, 22,673 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ball Screw
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6379,  LEFT THRUST REVERSER FAILED.  INFLIGHT ENGINE SHUTDOWN. LUBED ACTUATORS BALL SCREWS ON LT THRUST REVERSER, OPS CHECK GOOD AT THIS TIME.
